MAUDE Adverse Event Report: STRYKER GMBH SPRING PLATE, 2-HOLE PRO; PLATE, FIXATION, BONE

STRYKER GMBH SPRING PLATE, 2-HOLE PRO; PLATE, FIXATION, BONE
Catalog Number 425985S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Subluxation (4525)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received a stryker collaborative study (scs) named "a post-market clinical evaluation of the treatment of pelvis fractures with the pelvis next generation plates of the pro implants system" that contains collected data on the usage and the outcomes of pro pelvis next generation implants.Retrospective analysis was conducted using the clinic documents and radiographic images of cases at uab from january 2024- december 2024 during the review of the report, it was not possible to establish a specific device detail, patient information, and currently no additional device information is available; however, the following adverse event was reported: patient 1 developed a severe infection with dislocation 26 days post-operatively, necessitating a secondary operation consisting of irrigation and debridement (i&d), hardware removal (hwr), and a girdlestone procedure leading to nonunion.This event was deemed possibly related to the device and definitely related to the procedure, ultimately resulting in permanent disability.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device(s) were not returned for evaluation, and no other additional information was received from the clinical site.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.
 
Additional Manufacturer Narrative
Correction: outcomes attributed to ae (b2) corrected from required intervention to permanent disability.Health impact code updated accordingly.This complaint has been generated based on findings discovered during literature and clinical review process.The alleged event could not be confirmed, since no additional information was received from the author or the article.More detailed information about the patient medical history, the event circumstances, and medical reports must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.
 
Event or Problem Description
The manufacturer received a stryker collaborative study (scs) named "a post-market clinical evaluation of the treatment of pelvis fractures with the pelvis next generation plates of the pro implants system" that contains collected data on the usage and the outcomes of pro pelvis next generation implants.Retrospective analysis was conducted using the clinic documents and radiographic images of cases at uab from (b)(6) 2024- (b)(6) 2024.During the review of the report, it was not possible to establish a specific device detail, patient information, and currently no additional device information is available; however, the following adverse event was reported: patient 1 developed a severe infection with dislocation 26 days post-operatively, necessitating a secondary operation consisting of irrigation and debridement (i&d), hardware removal (hwr), and a girdlestone procedure leading to nonunion.This event was deemed possibly related to the device and definitely related to the procedure, ultimately resulting in permanent disability.

Brand Name
SPRING PLATE, 2-HOLE PRO
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22019540
Report Number0008031020-2025-00890
Device Sequence Number8823624
Product Code HRS
UDI-Device Identifier07613327544015
UDI-Public07613327544015
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K223772
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number425985S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient SexUnknown